MAUDE Adverse Event Report: SMITH & NEPHEW, INC. PELVIS PIN; PLATE, FIXATION, BONE

SMITH & NEPHEW, INC. PELVIS PIN; PLATE, FIXATION, BONE
Catalog Number 71366302
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/07/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported two pelvic pins were used in iliac crest with the leg length device bent as they were used for the first time both from same batch.Results in measurement being compromised.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, several attempts have been made to obtain clinical/medical documents to no avail. without supporting clinical/medical documents a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
PELVIS PIN
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7653697
Report Number1020279-2018-01245
Device Sequence Number18863430
Product Code HRS
UDI-Device Identifier03596010425638
UDI-Public03596010425638
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K123055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71366302
Device Lot Number17JM20246
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2018
Supplement Date Received by Manufacturer06/07/2018
Initial Report FDA Received Date06/30/2018
Supplement Report FDA Received Date10/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;